Authors: Đorđević, Goran
Dragović, Branko 
Title: p-Adic path integrals for quadratic actions
Journal: Modern Physics Letters A
Volume: 12
Issue: 20
First page: 1455
Last page: 1463
Issue Date: 28-Jun-1997
Rank: M22
ISSN: 0217-7323
DOI: 10.1142/S0217732397001485
Abstract: 
The Feynman path integral in p-adic quantum mechanics is considered. The probability amplitude Kp(x″, t″;x′,t′) for one-dimensional systems with quadratic actions is calculated in an exact form, which is the same as that in ordinary quantum mechanics.
Publisher: World Scientific

Show full item record

SCOPUSTM   
Citations

24
checked on May 21, 2024

Page view(s)

23
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.